How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10553
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

i need to now if seroquel can give you swollen eye muscle

This answer was rated:

i need to now if seroquel can give you swollen eye muscles

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

No. Seroquel will not lead to swelling of the eye muscles. This really is not a known side effect of this medication.

Dr. Rick :

Does this make sense to you?


Dr. Rick :

Please remember the top 3 ratings are positives and Excellent service is my goal. Your positive feedback is how we are compensated. If you aren't 100% satisfied, just click "reply." I will be happy to discuss your issue in more depth and do everything I can to provide you with the information you require.

Otherwise, a high positive rating is very much appreciated, bonuses are great, and find me anytime for follow up.

Let me know if you have further questions.

Customer: replied 4 years ago.
Ithank you for the info what should I do my eye muscles are still sore
Thanks Clint
I would use cold compresses for your sore eye muscles along with motrin.

If this doesn't help then you should see an ophthalmologist.

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I don't go up in a puff of smoke -- I'll still be right here to continue helping you at no additional charge :-)
Customer: replied 4 years ago.
what is motrin and what will it do
Motrin is an over the counter anti-inflammatory and pain medicine, a lot like tylenol.
Customer: replied 4 years ago.
I am hoping that the seroquel aim taking is not causing the sore eye muscles because I do not want to start all over again to find a med for my depression. If the motrin helped my sore eye muscles that would mean that it is not the seroquel
There is no evidence that seroquel causes sore eye muscles so you don't have to worry about this.

It is not the seroquel, no matter what the effect the motrin has.

Does this make sense?

As someone who has given 4 positive ratings in the past, you know what to do next ;-)
Customer: replied 4 years ago.
i thank you for your help it has given me hope
Thanks clint
Your welcome.

And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you by pressing the excellent feedback button. I will be glad to answer additional questions until you are satisfied. Thank you very much.
Customer: replied 4 years ago.
sorry I just had one more question. My eye muscles are very sore when I look up or down side to side it looks like I will not be able to see a eye doctor for a couple of weeks do you think I should go to the emergency room to get checked out by an eye doctor
No. An ER doctor really is not set up to examine you well enough to figure out what may be going on with your eye muscles. Also, if an ophthalmologist was to come to the ER to see you she would not have all his clinical equipment so, once again, the exam would not be the best.

I would just keep the scheduled appointment at the ophthalmologists office and ask them to call you if there are any no-show or cancellations.

Now you can safely give me excellent feedback :-)
Dr. Rick and other Eye Specialists are ready to help you